# SDR VNAA202407120035

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332231
- Condition: Cracked
- Location: Zone 200
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN146514 DISCREPANCY: FOUND WINDSHIELD POST CRACKED ON CAPTAIN SIDE BETWEEN WINDOW AND WINDSHIELD. CORRECTIVE ACTION: REMOVED AND REPLACED PILOT SIDE WINDSHIELD POST IAW CRJ-700 SRM 51-42-21-001-001-A01 AND 51-40-11-001-001-A01
